MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/40; CORONARY DRUG-ELUTING STENT
Model Number 391239
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a pre-dilated lesion (80 percent stenosis degree) in the lad.A stent dislodgment had occurred.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that balloon is well folded and shows no signs of inflation.The stent is slightly deformed at its distal end (i.E.Two struts are bent outwards) and severely deformed at its proximal end (i.E.Several struts are bent).Microscopic analysis showed stent imprints on the exposed balloon surface, indicating that the bent struts were initially crimped on the balloon.Outside of the deformed zone the crimped diameter of the stent complies with the specification.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
ORSIRO 2.5/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11704503
Report Number1028232-2021-01977
Device Sequence Number19692217
Product Code NIQ
UDI-Device Identifier07640130439429
UDI-Public07640130439429
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number391239
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10206671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1